Medical Questions > General Forum Topics > Pharmaceuticals Forum

Lethal prescription combination?

I have a relative who is in and out of the hospital and I believe his combination of medicines is the culprit. He suffers from epilepsy, has had a brain stroke and post surgery he was prescribed, and is using the following: nexium, depakine, carbamazepina, ativan, keppra , atorvaspatina, mysoline, primidona Is there anyone who would be willing to answer whether or not this combination makes sense?
Did you find this post helpful?
|

User Profile
replied January 31st, 2012
Especially eHealthy
ctconcerned,

A patient's medicine regimen should be discussed with the patient's physician. Sometimes, a patient's condition requires medicines to be used in ways that are not standard or are considered "off label".

It would be ill advised to offer recommendations or even opinions without knowing the patient's history, symptoms, physical exam, response to medicines and treatments.

However, for general information on the medicines and their possible interactions (not necessarily as they would apply to any one patient), you can always ask a pharmacist or use one of the many drug interaction websites available on the internet.

Good luck. Hope your relative is feeling better.
|
Did you find this post helpful?